MathSciNet Relay Station
MathSciNet bibliographic data
MR2384471 (2008k:60035) 60E07 (60G51 60H05 62E10)
Aoyama, Takahiro; Maejima, Makoto; Rosiński, Jan A subclass of type $G$ selfdecomposable distributions on $\Bbb R\sp d$. J. Theoret. Probab. 21 (2008), no. 1, 14–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement